MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR

INTEGRA - PRINCETON DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5; DURAL REPAIR
Catalog Number 206520
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
An authorized distributor reported that during spine tumor surgery, duraseal exact spine sealant system 5ml (206520) could not turn into hydrogel formation while in contact with the patient.There was no patient injury or surgical delay.User facility: (b)(6).
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: d9, g3, g6, h2, h3, h6, h11.The duraseal exact spine sealant system 5ml us box of 5 (206520) was subsequently returned for evaluation: device history record (dhr) - a dhr review, and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - investigation showed that the sample received back included 1 open open pouch inside the polybag and 1 kit assembly (2 holders, 2 syringes, and 1 y-connector).The kit was disassembled to verify the components, syringe holder and plunger cap were without damage.The y-connector was visually inspected, no damage was on top of it, but blue traces were observed in the side where the blue syringe was connected.Clear syringe and blue syringe were empty; no damage was observed in the body nor in the tip of the syringes.When the plunger was removed from the blue syringe, a trace of blue solution was detected in the black rubber, and it looked completely dry.There was not enough material to check the condition and reaction of the solution, and in the blue syringe there was dry material detected which indicates that the material was reconstituted.As a result, the failure mode is not confirmed.Root cause - the root cause is undetermined because product was received for testing and the failure mode could not be confirmed.Per the dfmea, potential causes of failure include ¿issues with solution mixing and coverage.¿ the risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Duraseal exact spine sealant system 5ml us box of 5 (206520) was not returned for analysis.Lot number information was provided; therefore, only a dhr review could be performed.At the time of manufacturing, records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications.Proper finished good testing was performed prior to release as indicated in the dhr.Due to no product return, the root cause is undetermined and was unable to be confirmed in the complaint evaluation.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The risk remains acceptable per the risk analysis, and no enhancements or improvements were generated for the reported condition.The complaint will be closed as could not be reliably determined, and trends will be monitored for this and similar issues.If additional information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.At present, we consider this complaint to be closed.

Brand Name
DURASEAL EXACT SPINE SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURAL REPAIR
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24405685
Report Number3003418325-2026-00006
Device Sequence Number8223314
Product Code NQR
UDI-Device Identifier10381780000044
UDI-Public10381780000044
Combination Product (Y/N)N
PMA/510(K) Number
P080013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number206520
Device Lot Number60653821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/03/2026
03/23/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/20/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown